Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Uterus laproscopy done. Bleeding stopped. On lupride injection 3.75mg. Dosage for this injection?

hello sir my uterus laproscopy done on 7/4/12.After this bleeding stopped on 17/4/12. On doctor recommdation i take a dose of lupride injection 3.75mg on 14/4/12. Doctor says me that after periods i will go to doctor for O.I. & IOI. now i m confused what should be date for next lupride dose. I have no contact number right now.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Geeta,
Thanks for posting your query. I am happy to address your questions.
As depot preparations for endometrosis (uterine bleeds) 3.75 mg every mth given as a single IM/SC inj or 11.25 mg every 3 mth as IM depot Inj. Initiatial treatment during the 1st 5 days of menstrual cycle up to 6 mth. May be used with norethindrone acetate 5 mg daily for initial management of endometriosis and for management of recurrence symptoms. Duration of retreatment: Should not exceed one additional 6 mth course. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor